# SDR SWIA2023012600006

- Difficulty date: January 7, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N829SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15452
- Aircraft time: 7,814 hours, 6,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SEAT TRACK AT APPROXIMATELY FS669.40 GOUGED.AND NICKED.   REPLACED RH FLOOR SEAT TRACK RBL 9 AT FS661.00+32.00 - 677.00 REF CRJ900 AMM 53-00-49-400-801-A12
